Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Infant with frequent cough, was infected by RSV in past. Prescribed Budesonide inhaler. Side effects of the inhaler?

hi, our son now 8 mth, at 3 mth he was infected by he frequently got cough and sometimes with fever...our pediatrician suggest us to take ventolin evohaler (200 D) and singulair 4mg when he got cough badly...but until now he still got cough. today our pediatrician gave our budesonide inhaler 100 mcg inhaler/budecort-100 mac inhaler, he asked our to give our son 2 puff in the morning and 2 puff in the evening. we afraid to try it because it seem so many side-effects when we google. so we seek for your opinion what should we do? tq. azmi che alias pattaya thailand.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your child seems to be having reactive airways disease.
Relax,continue with medication as advised by your pediatrician.
Inhaler is only a mode of delivery of drug.
Less amount of drug is needed as it is directly deposited in lungs thereby decreasing its side effects.

Wishing your child good health.
God bless.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor